# SDR USAA990785

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK, FOUND .5 INCH CRACK E/E COOLING DUCT OUTLET INNER FUSELAGE FUSELAGE SKIN AT BS 380 BL 0.  INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER 23 INCH BY 40 INCH PER TR 53-30-07 AND BOEING DWG NR 65C33930.  (M)
